Hiroshima Mathematical Journal

On maps into a co-$H$-space

Marek Golasiński and John R. Klein

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 28, Number 2 (1998), 321-327.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206126763

Digital Object Identifier
doi:10.32917/hmj/1206126763

Mathematical Reviews number (MathSciNet)
MR1637322

Zentralblatt MATH identifier
0921.55009

Subjects
Primary: 55P45: $H$-spaces and duals
Secondary: 18C15: Triples (= standard construction, monad or triad), algebras for a triple, homology and derived functors for triples [See also 18Gxx]

Citation

Golasiński, Marek; Klein, John R. On maps into a co-$H$-space. Hiroshima Math. J. 28 (1998), no. 2, 321--327. doi:10.32917/hmj/1206126763. https://projecteuclid.org/euclid.hmj/1206126763


Export citation

References

  • [1] T. Ganea, Cogroups and suspensions, Invent. Math. 9 (1970), 185-197.
  • [2] P. Hilton, Homotopy theory and duality, New York: Gordon and Breach (1965).
  • [3] P. Hilton, Homotopy theory and duality, G. Mislin, J. Roitberg, On co-H-spaces, Comment. Math. Helv. 53 (1978), 1-14.
  • [4] J. Milnor, On spaces having the homotopy type of a CW-compex, Trans. Amer. Math. Soc. 90 (1959), 272-280.
  • [5] G. W. Whitehead, Elements of homotopy theory, Springer-Verlag (1978).